Items where Author is "Barber, JR"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal article

BARBER, J.R., CIAVARELLA, M., AFFERRANTE, L. and SACKFIELD, A., 2008. Effect of small harmonic oscillations during the steady rolling of a cylinder on a plane. International Journal of Mechanical Sciences, 50 (9), pp. 1344-1353. ISSN 0020-7403

DINI, D., BARBER, J.R., CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2008. The application of asymptotic solutions to contact problems characterised by logarithmic singularities. European Journal of Mechanics A - Solids, 27 (5), pp. 847-858. ISSN 0997-7538

MUGADU, A., HILLS, D.A., BARBER, J.R. and SACKFIELD, A., 2004. The application of asymptotic solutions to characterising the process zone in almost complete frictional contacts. International Journal of Solids and Structures, 41 (2), pp. 385-397. ISSN 0020-7683

SACKFIELD, A., MUGADU, A., HILLS, D.A. and BARBER, J.R., 2003. The application of asymptotic solutions to charactersing the process zone in almost complete frictional contacts. Journal of the Mechanics and Physics of Solids, 51. ISSN 0022-5096

SACKFIELD, A., BARBER, J.R., HILLS, D.A. and TRUMAN, C.E., 2002. A shrink-fit shaft subject to torsion. European Journal of Mechanics A-Solids, 21 (1), pp. 73-84. ISSN 0997-7538

This list was generated on Thu Dec 12 02:06:40 2019 UTC.